# SDR CA010212032

- Difficulty date: January 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,573 hours
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 124K0016CL0150
- Condition: Leaking
- Location: Brake
- Part time: 3,349 hours, 3,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  AFTER SHUTDOWN THE FLIGHT CREW OBSERVED THE LT WHEEL WELL AREA SPLATTERED WITH BRAKE FLUID. CORRESPONDINGLY THE BRAKE RESERVOIR LEVEL WAS DOWN SIGNIFICANTLY. INVESTIGATION REVEALED THAT THE LT FLEXIBLE BRAKE LINE WAS LEAKING AT THE UPPER SWAGED FITTING. THE BRAKE LINE WAS REPLACED, BRAKE RESERVOIR RELENISHED, SYSTEM BLED AND THE A/C WAS RETURNED TO SERVICE.
